Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to volume 96; Errata to volume 101


Journal: Trans. Amer. Math. Soc. 102 (1962), 545
DOI: https://doi.org/10.1090/S0002-9947-62-99983-X
Original Article: Trans. Amer. Math. Soc. 101 (1961), 351-376.
Original Article: Trans. Amer. Math. Soc. 96 (1960), 355-381.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-62-99983-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society